×

zbMATH — the first resource for mathematics

Operatori ellittice estremanti. (Italian) Zbl 0154.12402

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. D. Aleksandrov,Ricerche sul principio di massimo (in russo), Izv. Vysš. Ucebn. Zaned. Matematika, 1958 n. 5, 1959 n. 3 e 5, 1960 n. 3 e 5, 1961 n. 1.
[2] H. D. Cordes,Zero order a priori estimates for solutions of elliptic differential equations, Proc. of Symposia in Pure Math, IV, (1961) Am. Math. Soc. · Zbl 0178.46001
[3] M. Frasca,Su un problema variazionale per i coefficienti di equazioni differenziali di tipo ellittico, Le Matematiche, 1963.
[4] Gilbarg, D.; Serrin, J., On isolated singularities of solutions of second order elliptic differential equations, J. Analyse Math., 4, 309-340 (1955) · Zbl 0071.09701
[5] Meyers, N.; Serrin, J., The Exterior Dirichlet Problem for Second Order Elliptic Partial Differential Equations, Journ. Math. Mech., 9, 513-538 (1960) · Zbl 0094.29701
[6] C. Miranda,Sulle equazioni ellittiche del secondo ordine di tipo non variazionale, a coefficienti discontinui, Ann. Mat. Pura Appl, 63, (1963). · Zbl 0156.34001
[7] Pucci, C., Un problema variazionale per i coefficienti di equazioni differenziali di tipo ellittico, Ann. Scuola Norm. Sup. Pisa, XVI, 159-172 (1962) · Zbl 0197.08802
[8] Pucci, C., Sulla regolarità interna delle soluzioni di alcune equazioni ellittiche, Boll. U.M.I., 19, 334-342 (1964) · Zbl 0173.38703
[9] – –,Maximum and Minimum First Eigenvalues for a Class of Elliptic Operators, Proc. Am. Math. Soc. (in corso di stampa).
[10] Serrin, J., Pathological solutions of elliptic differential equations, Ann. Scuola Norm. Pisa, XVIII, 385-387 (1964) · Zbl 0142.37601
[11] – –,Singularities of Solutions of Nonlinear Equations, Proc. Symposia Applied Math. (1965) XVII, Am. Math. Soc.
[12] G. Talenti,Sopra una classe di equazioni ellittiche a coefficienti misurabili, Ann. Mat. Pura Appl. · Zbl 0145.36602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.